Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Experiencing headache when having intercourse. Is this a serious problem?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hello doctor,

the following complaint is from my sister's personal life. since she s much closer to me she shares everything with me.
For the past one month, her husband suffers from severe headache after they both indulge in sex.
She is much worried because of this.
He is a civil engineer who works in sun the whole day. She couldn't know whether the headache is bcoz of tiredness or any serious problem is there. Kindly help her in this.
She is yet to consult the doctor regarding this.
Posted Mon, 6 May 2013 in Men Sexual Problems
Answered by Dr. Pragnesh Vachharajani 28 minutes later


Thanks for posting your query.

Sisters are always good friends. It is always good that you have someone with you, with whom you can share things in life.

Any ways coming to the point, there could be various reasons for this kind of headache.

High blood pressure
Vascular headache
High cholesterol etc.

It is better not to ignore this.

She should take him to doctor and get him examined. One needs to look for high blood pressure, high cholesterol etc.

At times a form of headache known as vascular headache may occur like this. This can only be concluded after basic examination is done.

At times too much of excitement can lead to this.

The advice would be to: visit a doctor.

Basic examination like blood pressure, lipid profile and blood sugar etc needs to be checked.

Your physician/family physician will guide you further after the reports.

I hope this helps.

Please feel free to ask again if you have some more queries.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor